Econometrica: Sep 2016, Volume 84, Issue 5
A Note on Comparative Ambiguity Aversion and Justifiability
Pierpaolo Battigalli, Simone Cerreia‐Vioglio, Fabio Maccheroni, Massimo Marinacci
We consider a decision maker who ranks actions according to the smooth ambiguity criterion of Klibanoff, Marinacci, and Mukerji (2005). An action is justifiable if it is a best reply to some belief over probabilistic models. We show that higher ambiguity aversion expands the set of justifiable actions. A similar result holds for risk aversion. Our results follow from a generalization of the duality lemma of Wald (1949) and Pearce (1984).
Log In To View Full Content